# SDR FDEA201812133515

- Difficulty date: December 13, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,917 hours, 17,206 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF THE R1 DOOR WAS RATTLING AND FLASHING  RED LIGHT AND AURAL ALARM THE ENTIRE FLIGHT FROM  MEM TO RSW. NO ECAM INDICATIONS UP FRONT. INSPECTED R1 DOOR PER MM 52-10-11-05-2 & VERIFIED NORMAL SMOOTH OPERATION & NORMAL COCKPIT  INDICATIONS. UNABLE TO DUPLICATE. SUSPECT INSIDE DOOR HANDLE NOT FULLY  PUSHED DOWN. A/C OK FOR SERVICE.
